relation: http://publicatio.bibl.u-szeged.hu/15939/ title: Ceva's and Menelaus' theorems characterize the hyperbolic geometry among Hilbert geometries creator: Kozma József creator: Kurusa Árpád description: If a Hilbert geometry satisfies a rather weak version of either Ceva’s or Menelaus’ theorem for every triangle, then it is hyperbolic. date: 2015 type: Folyóiratcikk type: PeerReviewed format: text identifier: http://publicatio.bibl.u-szeged.hu/15939/1/hilbertcm.pdf identifier: Kozma József; Kurusa Árpád: Ceva's and Menelaus' theorems characterize the hyperbolic geometry among Hilbert geometries. JOURNAL OF GEOMETRY, 106 (3). pp. 465-470. ISSN 0047-2468 (2015) identifier: doi:10.1007/s00022-014-0258-7 relation: 2821394 language: eng relation: info:eu-repo/semantics/altIdentifier/doi/10.1007/s00022-014-0258-7 rights: info:eu-repo/semantics/restrictedAccess